Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Do not get periods unless I take Crisanta. Worried

hi, i take Crisanta LS, however just 3 to 4 times in a Month to get my periods as consulted by my gynac. I am very worried, because i dont get my periods until and unless i take these tablets. Even if i get my periods without these tablets, i get it like after 2 month or 45 days... I am now married and am worried Please advice
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You usually get periods after 2 months or 45 days means your main problem is anovulation. There are many medications available for induction of ovulation. You consult your doctor within 3 days of menses, he will start you on ovulation inducing drugs & monitor you for ovulation.He will treat you accordingly.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor